# SDR AALA202011169009

- Difficulty date: November 5, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 15,857 hours, 7,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON SHAPE AT FR 66 AND FR 68 AND STR 23L IN AFT GALLEY AREA MEASURING L=4.947 INCHES W=0.598 INCHES D=0.077 INCHES.  REPLACED CENTER FITTING, IAW A319 SRM 51-72-11-911-001 AND DWG NR D53480048.
